How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask Dr Kay Your Own Question
Dr Kay
Dr Kay, Doctor
Category: Mental Health
Satisfied Customers: 353
Experience:  Expert
114883404
Type Your Mental Health Question Here...
Dr Kay is online now

I'm traveling in other countries but I've been experiencing

Customer Question

I'm traveling in other countries but I've been experiencing trouble for years and today I've experienced it again i go out in public and the front of my brain feels funny and I can't focus I feel anxious and I struggle to be normal around people and I feel overwhelmed
JA: How long have you been dealing with this? Is there anything in particular that seems to make the symptoms better or worse?
Customer: Years. Yes ont time I took trazodone that my grandmother gave me for pain and suddenly I felt so normal and relaxed the next day. I'm not a doctor but I googled the medication and it said it is also used to increase seratonin levels I'v
JA: Is there anything else the Psychologist should know before I connect you? Rest assured that they'll be able to help you.
Customer: No
Submitted: 13 days ago.
Category: Mental Health
Customer: replied 12 days ago.
Hello?
Customer: replied 12 days ago.
I've been waiting like an hour
Expert:  Dr Kay replied 12 days ago.
Hi
Customer: replied 12 days ago.
Hi
Expert:  Dr Kay replied 12 days ago.

Good evening.

Customer: replied 12 days ago.
Sorry I'm at dinner at the moment
Customer: replied 12 days ago.
Can we just talk here because I'm never alone
Expert:  Dr Kay replied 12 days ago.

Ok yes let me read your question.

Customer: replied 12 days ago.
Ok
Expert:  Dr Kay replied 12 days ago.

Looks like you are going through a phase of stress and anxiety. Too much stress hormone in our body suppresses our brain chemicals like serotonin and dopamine. Hence ,we experience symptoms from lack of concentration ,being tired all the time, sleep disturbance,agitation etc.

Customer: replied 12 days ago.
Yea but its been like this for years
Expert:  Dr Kay replied 12 days ago.

Solution is taking a suitable drug which is meant to increase these chemicals .One suitable option is Selective serotonin inhibitor or SSRI one famous of them is sertraline.

Expert:  Dr Kay replied 12 days ago.

You will take this tablet everyday fr next 6 months. Your doctor will prescribe this for you.

Expert:  Dr Kay replied 12 days ago.

After six months you will notice a huge difference in you.

Customer: replied 12 days ago.
you can't prescribe this for me
Expert:  Dr Kay replied 12 days ago.

Give your self 4 to 6 weeks when you start taking this tablet as it takes 4 to 6 weeks to work on your body.

Customer: replied 12 days ago.
Will I notice the difference right away like with the other thing I took
Expert:  Dr Kay replied 12 days ago.

Unfortunately ,we have no access to your records so we are unable to prescribe that for you.

Expert:  Dr Kay replied 12 days ago.

Yes, for some people it kicks in immediately.

Expert:  Dr Kay replied 12 days ago.

For others it might take a month.

Expert:  Dr Kay replied 12 days ago.

The thing is every person has different brain chemistry.

Customer: replied 12 days ago.
Okay but I don't want to wait a month
Expert:  Dr Kay replied 12 days ago.

Like response can be different.

Expert:  Dr Kay replied 12 days ago.

For you it might start working immediately.

Customer: replied 12 days ago.
Okay but I travel internationally
Customer: replied 12 days ago.
I can't get to my doctor
Expert:  Dr Kay replied 12 days ago.

This compund is available everywhere amd you might be given a supply of three months.

Expert:  Dr Kay replied 12 days ago.

Yes, talk to your GP tomorrow.

Expert:  Dr Kay replied 12 days ago.

All the best.

Customer: replied 12 days ago.
I can't
Expert:  Dr Kay replied 12 days ago.

Like what you cannot? Talk to GP?

Customer: replied 12 days ago.
Customer: replied 12 days ago.
I'm in another country and at home I don't gave a gp
Expert:  Dr Kay replied 12 days ago.

Check this website www.pushdoctor.co.uk they are UK GPs they might help you with script.

Customer: replied 12 days ago.
in order to give any meds they will request a visit which I cannot do
Customer: replied 12 days ago.
Okay thank you
Expert:  Dr Kay replied 12 days ago.

Alright.

Customer: replied 12 days ago.
Do they give trazadone for this issue
Customer: replied 12 days ago.
Because that worked immediately
Expert:  Dr Kay replied 12 days ago.

Yes ,they might give you that.

Customer: replied 12 days ago.
Okay thanks I'll check
Customer: replied 12 days ago.
The website doesn't work
Expert:  Dr Kay replied 12 days ago.

Check this link.

Customer: replied 12 days ago.
Thank you have a great day
Expert:  Dr Kay replied 12 days ago.

Most welcome.

Customer: replied 11 days ago.
I took some different typed natural supplements that increase serotonin and I've been having muscle spasms and anxiety all night am I in danger I will not go to the hospital but I have a drug called norflex cam this help with this or what can I do naturally because I won't go to a doctor
Expert:  Dr Kay replied 11 days ago.
Kindly go to emergency. Sometimes ,these medicines can affect your heart rate and will make you have stroke etc . Please either call NHS 111 and tell them you have done this or take yourself to emergency.
Customer: replied 11 days ago.
I can't go to emergency is there somthing I can do at home otherwise
Expert:  Dr Kay replied 11 days ago.

Nothing can be done at home. Atleast check your pulse and Blood Pressure.

Customer: replied 11 days ago.
An I drink lots of water will coffee make it worse
Customer: replied 11 days ago.
I don't know how to check that
Customer: replied 11 days ago.
I took them yesterday afternoon and last night around 6 pm
Customer: replied 11 days ago.
My heart rate is 80 bpm laying down blood pressure idk
Customer: replied 11 days ago.
I tried to talk to a local doc online and because my phone is registered in america I could not get through
Expert:  Dr Kay replied 11 days ago.

Heartbeat looks fine. Drink few glasses of water and see if it improves anything.

Expert:  Dr Kay replied 11 days ago.

However, I will strongly suggest you to go to ER.

Customer: replied 11 days ago.
When I drank water this morning the twitching started again I didn't know if there was still stuff in my system that got digested by the water or what cuz I took that stuff with very little food yesterday I can't go to er I'm not in my country I travel to another country today and it could affect my circumstances badly
Expert:  Dr Kay replied 11 days ago.
Is twitching still there.
Customer: replied 11 days ago.
I don't think so I think it's calming down
Expert:  Dr Kay replied 11 days ago.

This is not a good sign. Must go for emergency managment wherever you are. Its okay to ask for help.

Customer: replied 11 days ago.
No I think the twitching stopped tho
Expert:  Dr Kay replied 11 days ago.

Alright.